So what happens when its time to get off Seroxat or if you get the poop out effect(where the side effects outweigh any benifits)???.

For some this can be an ordeal in itself,whilst on the drug your brain has been chemically altered,your seratonin has been messed with and maybe even your dopamine too.How can this be reversed? that question still remains to be answered,for me its been 29 months since my last dose and i still have awful symptoms on a daily basis,symptoms that were not present before i started taking this defective drug.

Basically this drug has given me so many problems that have put my life on hold,i do not live anymore i exist and survive.How can any Pharma company get away with ruining so many lives? i don,t know but they sure do and then they lie about it too.

My life post Seroxat is very hard but i would,nt take the poison again knowing the dark secrets of its side effects that i know now.So what is supposed to happen now the damage is done? what if recovery never comes?is this my life now living with horrendous symptoms? these questions i cannot answer but i think they should be by the people who have put me in this position.